# SDR 2021FA0000267

- Difficulty date: September 16, 2021
- Submitted: September 28, 2021
- Operation: General aviation
- Aircraft: N319CF
- Make and model: Amd FALCON50MYST
- Aircraft serial: 319
- Aircraft time: 4,600 hours, 3,065 cycles
- Engine: Hnywl TFE73140AR
- Engine time: 4,600 hours, 3,065 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 3500C01
- Part serial: 344
- Condition: Seized
- Part time: 4,560 hours, 3,043 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

AIR CYCLE MACHINE, PART OF COCKPIT AIRCONDITNER SYSTEM SEIZED IN FLIGHT CAUSING A BURNING SMELL AND SMOKE IN AIRCRAFT
